# SDR AALA202508047550

- Difficulty date: July 29, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,959 hours, 29,923 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53372613210
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE LEFT HAND MAIN LANDING GEAR DOOR RETRACT ACTUATOR FITTING UPPER FORWARD FITTING THE LEFT HAND MAIN LANDING GEAR DOOR RETRACT ACTUATOR AFT FITTING BETWEEN FR 42 AND FR 43 AT KEEL BEAM RIB W10 REQUIRES REPLACEMENT PER THE INSTRUCTIONS OUTLINED ON EA 365943. REPLACED FITTING PER EA 365943.
